# SDR 9512536637

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Engine: Pwa JT9D7R4G2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: 7371092
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF THE NR 3 ENGINE EXPERIENCED A FIRE WARNING WITH THE NACELLE TEMPERATURES GOING INTO THE RED AND AT 115 KNOTS TAKEOFF WAS ABORTED.  THE EGT HAD GONE TO 715 DEGREES FOR 15 SECONDS AND A BORESCOPE INSPECTION WAS PERFORMED.  THE HIGH STAGE BLEED VALVE WAS FOUND PARTIALLY OPEN AND WAS LOCKED CLOSED.  UNDER INVESTIGATION.
